# SDR LR7A2012040500356

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 3625018
- Part serial: 0690472
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND NR 3 QEC RT LOWER LONGERON CORROSION AT INNER LOWER FLANGE AT FS 473.   REPAIRED BY REPLACEMENT IAW SMP583 51-70 & 54-20, PAGES 2 THROUGH 4.
